Top answers from doctors based on your search:
Disclaimer

Taking nortriptyline for shingles how should I wean off

A 46-year-old female asked:
Dr. Matthew Kozminski
16 years experience Neurology
Depends: My official answer would be, whoever told you to wean off, what were their instructions? On the other hand, you are on a very low dose at this time a ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 34-year-old female asked:
Dr. Thomas Namey
48 years experience Rheumatology
Four days!: For days chemically, but there can be withdrawal effects that last for several weeks, since your brain "chemicals, " are re-adjusting!
Dr. Brad Eilerman
20 years experience Endocrinology
Viibryd (vilazodone hydrochloride) metabolism: The half life of viibryd (vilazodone hydrochloride) is 25 hours. It takes about 6 half lives to clear a drug. It will take about a week.
1
1 thank
A 45-year-old female asked:
Dr. Patricia Foster
44 years experience Psychiatry
Taper dose: Pamelor (nortriptyline) comes in 10 mg cap so you can decrease slowly to 20 mg (two 10 mg capsules) or to 10 mg. Or you can take the 25 mg cap every o ... Read More
1
1 thank
A 48-year-old female asked:
Dr. Bahman Omrani
17 years experience Pain Management
Neurontin (gabapentin) Taper : Your profile indicates you take cellcep. If using cellcelpt for renal or liver xplant and there is a baseline functional organ compromise, the taper w ... Read More
4
4 thanks
A 70-year-old female asked:
Dr. Albert Pizzo
60 years experience Family Medicine
Wean off nortriptyle: Only after discussing with your doctor and weaning very slowly.
1
1 thank
A 41-year-old female asked:
Dr. Mark Reynolds
33 years experience Psychiatry
Not advised: Please do not stop your antidepressant without checking with the prescribing physician. Many conditions that nortriptyline (pamelor) are used to treat ... Read More
5
5 thanks
A 50-year-old member asked:
Dr. Stephen Kibrick
46 years experience Clinical Psychology
Do not stop suddenly: Nortriptyline is a tricyclic antidepressant, available only by prescription. It can make you dizzy or drowsy. Your doctor should monitor your use re ... Read More
A 61-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Pamelor (nortriptyline): Possible, dose-dependent.
1
1 thank
A 42-year-old member asked:
Dr. James Saccomando
20 years experience Psychiatry
Not usually: Pamelor (nortriptyline) can cause weight gain. However, depression can cause weight loss or weight gain so treating depression can possibly cause the ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Stuart Wasser
35 years experience Addiction Medicine
All meds: Need to be monitored but it is as safe as any.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month